# SDR XGN2004F00002

- Difficulty date: January 22, 2004
- Submitted: February 27, 2004
- Operation: Air carrier
- Aircraft: N4165G
- Make and model: Cessna 402B
- Aircraft serial: 402B1212
- Aircraft time: 15,084 hours
- Engine: Cont TSIO520*
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Safety Switch
- Condition: Inoperative
- Location: Nlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NOSE GEAR LIGHT WOULD NOT ILLUMINATE AND THE GEAR WARNING HORN WAS GOING OFF ON APPROACH.  PILOT DID A FLY BY THE TOWER TO VERIFY NOSE GEAR DOWN.  AIRCRAFT LANDED WITHOUT INCIDENCES AND NOSE GEAR LIGHT ILLUMINATED AFTER TOUCH DOWN AND GEAR WARNING HORN ALSO SHUT OFF.  NOT KNOWING HOW MANY HOURS ARE ON THE SAFETY SWITCH.  I WOULD ASSUME THE SWITCH WAS WORN OUT.(SW05200404536/ SW05200404537)
